Translator Disclaimer
December 2007 Some properties of solutions of certain complex linear differential equations with meromorphic doefficients
Benharrat Belaïdi , Abdallah El Farissi
Methods Appl. Anal. 14(4): 295-306 (December 2007).

Abstract

In this paper, we investigate the relationship between the solutions, their 1st and 2nd derivatives of some second order linear differential equations and meromorphic function of finite order. We obtain some precise estimates.

Citation

Download Citation

Benharrat Belaïdi . Abdallah El Farissi. "Some properties of solutions of certain complex linear differential equations with meromorphic doefficients." Methods Appl. Anal. 14 (4) 295 - 306, December 2007.

Information

Published: December 2007
First available in Project Euclid: 4 November 2008

zbMATH: 1185.34132
MathSciNet: MR2467103

Subjects:
Primary: 30D35, 34M10

Rights: Copyright © 2007 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.14 • No. 4 • December 2007
Back to Top